MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG80146
Medical Device Problem Codes Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date 07/2021).The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure in the subclavian vein, the pta balloon allegedly had inflation issues.No further treatment was needed.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was returned for evaluation.An attempt was made to inflate the device and a rupture was noted on the balloon.The device was unable to be fully inflated due to the rupture.Therefore, the investigation is confirmed for the reported inflation issue and for a balloon rupture.The balloon rupture was identified to be the cause of the leak.However, the definitive root cause for the rupture could not be determined based upon the available information.It is unknown if patient and/or procedural issues contributed to the reported event.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiry date 07/2021).
 
Event or Problem Description

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8341553
Report Number2020394-2019-00130
Device Sequence Number206326
Product Code LIT
UDI-Device Identifier00801741060779
UDI-Public(01)00801741060779
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATG80146
Device Catalogue NumberATG80146
Device Lot Number93UC0089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2018
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer05/01/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1